Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 40, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 25, 2015, 6:54 AM CDT for Holmes County, Walton County, Florida; Geneva County, Alabama. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 6:54 AM CDT (11:54 UTC)
- Expired
- Apr 25, 2015, 7:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Geneva County, AL, Holmes County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 31 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 7:17 AM CDT | TSTM WND DMG | De Funiak Springs, FL | POWER LINES DOWN ON ROAD IN DE FUNIAK SPRINGS WITH TRAFFIC BEING RE-ROUTED. RELAYED BY WMBB-TV METEOROLOGIST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1874 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
034
WUUS52 KTAE 251154
SVRTAE
ALC061-FLC059-131-251245-
/O.NEW.KTAE.SV.W.0040.150425T1154Z-150425T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
654 AM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GENEVA COUNTY IN SOUTHEASTERN ALABAMA...
HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
NORTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 745 AM CDT
* AT 654 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NEAR SAMSON TO 8 MILES NORTH OF EGLIN AIR FORCE BASE...AND MOVING
EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
GENEVA...DE FUNIAK SPRINGS...HARTFORD...SLOCOMB...SAMSON...EGLIN
AIR FORCE BASE...UNION...LIBERTY...MALVERN...PONCE DE LEON...
CARYVILLE...ESTO...WESTVILLE...NOMA...BLACK...SOMERSET...BARKER
STORE...BAKER SETTLEMENT...HICKORY HILL AND PLEASANT HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES. A TORNADO WATCH REMAINS IN EFFECT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHEASTERN
ALABAMA AND CENTRAL FLORIDA.
LAT...LON 3073 8639 3115 8603 3119 8549 3107 8549
3077 8573 3079 8575 3079 8582 3072 8583
3063 8591 3067 8639
TIME...MOT...LOC 1154Z 271DEG 45KT 3114 8599 3072 8631
$$
08-LAMERS2 follow-up statements
872
WWUS52 KTAE 251221
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
721 AM CDT SAT APR 25 2015
ALC061-251230-
/O.CAN.KTAE.SV.W.0040.000000T0000Z-150425T1245Z/
GENEVA AL-
721 AM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR GENEVA COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED THEREFORE THE
WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL
NOON CDT.
LAT...LON 3073 8639 3088 8626 3088 8603 3099 8593
3099 8555 3077 8573 3079 8575 3079 8582
3077 8583 3072 8583 3063 8591 3067 8639
TIME...MOT...LOC 1220Z 279DEG 42KT 3099 8578 3074 8596 3066 8617
$$
FLC059-131-251245-
/O.CON.KTAE.SV.W.0040.000000T0000Z-150425T1245Z/
HOLMES FL-WALTON FL-
721 AM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR HOLMES AND NORTHERN WALTON COUNTIES...
AT 720 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF GENEVA TO 16 MILES WEST OF BONIFAY TO NEAR DE FUNIAK
SPRINGS...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
DE FUNIAK SPRINGS...EGLIN AIR FORCE BASE...UNION...LIBERTY...PONCE DE
LEON...CARYVILLE...ESTO...WESTVILLE...NOMA...BARKER STORE...BAKER
SETTLEMENT...HICKORY HILL...PLEASANT HILL...PINEY GROVE...NEW HOPE...
PROSPERITY...KNOX HILL...GRITNEY...MILLER CROSSROADS AND ARRANT
SETTLEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. A TORNADO WATCH REMAINS IN EFFECT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR CENTRAL FLORIDA.
LAT...LON 3073 8639 3088 8626 3088 8603 3099 8593
3099 8555 3077 8573 3079 8575 3079 8582
3077 8583 3072 8583 3063 8591 3067 8639
TIME...MOT...LOC 1220Z 279DEG 42KT 3099 8578 3074 8596 3066 8617
$$
08-LAMERS319
WWUS52 KTAE 251243
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
743 AM CDT SAT APR 25 2015
FLC059-131-251253-
/O.EXP.KTAE.SV.W.0040.000000T0000Z-150425T1245Z/
HOLMES FL-WALTON FL-
743 AM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR HOLMES AND NORTHERN WALTON
COUNTIES WILL EXPIRE AT 745 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT.
LAT...LON 3073 8639 3088 8626 3088 8603 3099 8593
3099 8555 3077 8573 3079 8575 3079 8582
3077 8583 3072 8583 3063 8591 3067 8639
TIME...MOT...LOC 1239Z 271DEG 45KT 3099 8578 3074 8596 3066 8617
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:36 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 25, 3:36 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 436 AM EDT SAT APR 25 2015 ...SEVERE THUNDERSTORMS POSSIBLE TODAY AND SUNDAY ACROSS THE AREA... .NEAR TERM [THROUGH TODAY]... THE PRIMARY FORECAST CONCERN TODAY IS RELATED TO THUNDERSTORM CHANCES AND SEVERE WEATHER POTENTIAL. THE SHORT VERSION IS THAT RAIN AND STORMS ARE EXPECTED TO BE MOST LIKELY OVER THE NORTHERN HALF OF THE FORECAST AREA, AND THAT SEVERE WEATHER IS A DISTINCT POSSIBILITY (PARTICULARLY IN THOSE SAME AREAS). AS OF 08 UTC, A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM NEAR BIRMINGHAM, TO JACKSON MS, TO NEARLY NATCHEZ MS ALONG THE MISSISSIPPI RIVER. THESE STORMS WERE ADVANCING EAST, AND COULD CONCEIVABLY REACH THE NORTHERN FRINGES OF OUR FORECAST AREA AROUND 12 UTC (7 AM CDT). THESE STORMS WERE SITUATED ALONG THE NORTHERN EDGE OF A LARGER RESERVOIR OF INSTABILITY, AND LIKELY JUST NORTH OF A LOW-MID LEVEL CAPPING INVERSION. THIS CAP WAS SAMPLED BY THE 00 UTC LIX AND LCH SOUNDINGS IN SOUTHERN LOUISIANA WITH 700MB TEMPERATURES BETWEEN +10C AND +12C, AND THE LATEST RAP ANALYSIS INDICATES THAT SIMILAR VALUES ARE CURRENTLY NOSING INTO THE FLORIDA PANHANDLE. THIS SHOULD LIMIT THE SOUTHWARD EXTENT OF MORNING CONVECTION, ALTHOUGH A FEW ISOLATED STORMS CAN'T BE RULED OUT EVEN DOWN TO THE GULF COAST. WHAT UNFOLDS IN THE AFTERNOON WILL LARGELY DEPEND ON THE CONVECTIVE EVOLUTION THIS MORNING. THE VAST MAJORITY OF CONVECTION-ALLOWING MODELS (CAM) INDICATE AFTERNOON INITIATION ALONG A TRAILING WEST-EAST ORIENTED OUTFLOW BOUNDARY. HOW FAR NORTH OR SOUTH THAT OCCURS WILL DEPEND ON THE AREA SWEPT OUT BY STORMS THIS MORNING. CURRENT INDICATIONS ARE THAT IT WILL BE CLOSE TO THE NORTHERN BORDER OF OUR FORECAST AREA, PLUS OR MINUS A FEW COUNTIES. SEVERE WEATHER WILL BE POSSIBLE WHERE STORMS OCCUR TODAY, BUT SHOULD BE MORE LIKELY OVER THE NORTHERN HALF OF THE AREA AS THAT IS WHERE STORM CHANCES ARE CURRENTLY HIGHEST AND THERE MAY BE A LINGERING BOUNDARY. BY MID-MORNING, A BROAD-BASED AVERAGE OF MODELS SHOWS JUST OVER 1000 J/KG OF CAPE IN THE WARM SECTOR, INCREASING TO AROUND 2000- 2500 J/KG BY AFTERNOON. COMBINED WITH 0-6KM SHEAR VALUES OF AROUND 50 KNOTS, THE ENVIRONMENT SHOULD BE VERY FAVORABLE FOR SEVERE STORMS WITH THE POSSIBILITY OF SUPERCELLS OR BOWED LINE SEGMENTS. WE HAVE MAINTAINED SEVERE WORDING IN THE FORECAST NORTH OF I-10. ALL SEVERE HAZARDS WOULD BE POSSIBLE, WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT BUT TORNADOES ALSO POSSIBLE. IT IS WORTH NOTING THAT EVEN THE CAMS THAT PRODUCE MORNING SHOWERS AND STORMS INDICATE VERY STRONG STORMS LATER IN THE DAY. STEEP MID-LEVEL LAPSE RATES AND A MOIST BOUNDARY LAYER SHOULD AID IN QUICK DESTABILIZATION IN THE EVENT OF MORNING RAIN AND CLOUD COVER. THE PRIMARY THING THAT WOULD DECREASE OUR SEVERE RISK IS IF THE MAIN OUTFLOW BOUNDARY REMAINS OFF TO THE NORTH OF OUR AREA, BUT THAT SEEMS THE LESS LIKELY SCENARIO RIGHT NOW. FINALLY, WE COULD SEE SOME LOCALIZED HEAVY RAINFALL OR FLASH FLOODING GIVEN STORM MOTION VECTORS ROUGHLY PARALLEL TO THE EXPECTED OUTFLOW BOUNDARY ORIENTATION. .SHORT TERM [TONIGHT THROUGH MONDAY]... ON SUNDAY...A WEAK FRONTAL BOUNDARY MAY BE LINGERING ACROSS THE GULF COAST STATES. MID LEVEL LAPSE RATES WILL LIKELY REMAIN STEEP WITH WESTERLY FLOW CONTINUING WITH AN UNSTABLE AIRMASS SOUTH OF THE FRONT. WEAK CONVERGENCE ALONG THIS LEFTOVER BOUNDARY COMBINED WITH THE AFTERNOON SEABREEZE MAY BE ENOUGH TO GENERATE ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE FLORIDA PANHANDLE AND BIG BEND. THE 00Z GFS AND NAM BOTH FORECAST SBCAPE VALUES OVER 3000 J/KG SOUTH OF THE FRONT ON SUNDAY AFTERNOON...SO WE WILL NEED TO WATCH FOR ISOLATED SEVERE WEATHER ON SUNDAY AFTERNOON...MAINLY ACROSS THE FLORIDA BIG BEND AND PANDHANDLE. HOWEVER...THE LACK OF STRONG FORCING WILL LIKELY LIMIT THE COVERAGE OF STORMS...THUS THE FORECAST POP IS ONLY AROUND 30 PERCENT SUNDAY AFTERNOON. THE SPC OUTLOOK CALLS FOR A MARGINAL RISK OF SEVERE STORMS ON SUNDAY. ISOLATED TO SCATTERED AFTERNOON CONVECTION IS ALSO POSSIBLE ON MONDAY AFTERNOON. TEMPERATURES WILL CONTINUE ABOVE AVERAGE WITH HIGHS GENERALLY RANGING FROM THE MID 80S TO NEAR 90 AND OVERNIGHT LOWS RANGING FROM THE MID 60S TO NEAR 70. .LONG TERM [MONDAY NIGHT THROUGH SATURDAY]... ACTIVE WEATHER WILL CONTINUE THROUGH MID-WEEK AS ANOTHER TROUGH WILL EMERGE EASTWARD FROM THE DESERT SOUTHWEST. THE ASSOCIATED SURFACE LOW WILL TRACK EASTWARD ALONG THE GULF COAST...GIVING OUR FORECAST AREA A GOOD CHANCE OF RAIN ON TUESDAY INTO WEDNESDAY. THERE REMAINS SOME UNCERTAINTY WITH THE EXACT TRACK OF THE LOW...WHICH WILL AFFECT THE SEVERE WEATHER THREAT ACROSS THE AREA. A TRACK TOO FAR SOUTH WOULD LIMIT THE WARM SECTOR AND GIVE US MORE OF A MODERATE TO HEAVY RAIN THREAT VS SEVERE STORMS. THE 00Z ECMWF CUTS THE LOW ACROSS THE FLORIDA BIG BEND...WHICH WOULD LIKELY KEEP THE THREAT OF STRONGER STORMS LIMITED TO THE SOUTHEAST BIG BEND. THE 00Z GFS MSLP PATTERN LOOKS A BIT STRANGE WITH A LARGE MCS TRACKING SOUTHEASTWARD OFF THE COAST OF LOUISIANA. THIS MAY BE FEEDBACK AND COULD BE RESULTING IN A SURFACE LOW A BIT TOO FAR SOUTH INITIALLY. OVERALL...SOMETHING LIKE THE 00Z ECMWF SEEMS REASONABLE ACROSS THE AREA WITH SOME UNCERTAINTY IN THE EXACT TIMING...PROVIDED THAT THE LARGE MCS DOES NOT DEVELOP LIKE THE GFS THINKS. THIS SYSTEM SHOULD BE GONE BY THE END OF THE WEEK WITH A SLIGHTLY COOLER AND DRIER AIRMASS IN ITS WAKE. && .AVIATION... [THROUGH 12Z SUNDAY] SOME LOW CIGS, PRIMARILY IN THE MVFR RANGE, MAY AFFECT ECP AND DHN EARLY THIS MORNING. HOWEVER, GENERALLY VFR CONDITIONS ARE EXPECTED AT THE TERMINALS THROUGH AROUND OR SHORTLY AFTER 00 UTC. AFTER THAT TIME, LOW CIGS SHOULD REDEVELOP AND COULD AFFECT MOST OR ALL OF THE TERMINALS WITH IFR-MVFR CONDITIONS. SHOWERS AND STORMS WILL BE POSSIBLE TODAY, MOST LIKELY ACROSS THE NORTHERN HALF OF OUR AREA WHICH INCLUDES DHN AND ABY. SOME OF THE STORMS COULD BE SEVERE, AND SCATTERED TO NUMEROUS STORMS MAY PERSIST AROUND THE DHN OR ABY TERMINALS FOR SEVERAL HOURS TODAY. && .MARINE... SOUTH TO SOUTHWEST WINDS WILL REMAIN AT MODERATE TO LOCALLY HIGHER LEVELS THROUGH THIS WEEKEND. THEREAFTER...AN AREA OF LOW PRESSURE IS EXPECTED TO AFFECT THE GULF COAST STATES WITH INCREASING WINDS AND SEAS ON TUESDAY AND WEDNESDAY WITH CAUTIONARY TO ADVISORY CONDITIONS POSSIBLE. && .FIRE WEATHER... RED FLAG CONDITIONS ARE NOT EXPECTED WITH HIGH RH EXPECTED THIS WEEKEND AND INTO NEXT WEEK. RAIN CHANCES ARE IN THE FORECAST THROUGH WEDNESDAY AND SOME WETTING RAINS ARE LIKELY. HIGH DISPERSIONS ARE EXPECTED TODAY AREAWIDE. && .HYDROLOGY... RIVER LEVELS WILL REMAIN ELEVATED FOR THE NEXT SEVERAL DAYS WITH SCATTERED CONVECTION ACROSS THE AREA. A MORE WIDESPREAD MODERATE TO LOCALLY HEAVY RAIN EVENT REMAINS POSSIBLE FOR TUESDAY INTO WEDNESDAY. THE PLACEMENT OF THE HEAVIEST RAINFALL REMAINS UNCERTAIN WITH SOME MODELS PLACING IT IN THE LOWER PARTS OF THE BASINS WITH LESSER IMPACTS AND OTHER MODELS PLACING IT FARTHER NORTH WITH GREATER IMPACTS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 87 72 89 70 86 / 30 20 30 20 30 PANAMA CITY 81 73 81 71 78 / 30 20 30 20 30 DOTHAN 84 70 88 65 85 / 60 20 10 10 20 ALBANY 82 70 91 64 83 / 60 30 10 10 10 VALDOSTA 88 71 91 68 85 / 30 30 30 10 20 CROSS CITY 86 73 86 71 82 / 10 30 30 20 30 APALACHICOLA 81 74 83 72 80 / 20 20 30 20 30 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...LAMERS SHORT TERM...DVD LONG TERM...DVD AVIATION...LAMERS MARINE...DVD FIRE WEATHER...LAMERS HYDROLOGY...DVD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 6:20 AM CDT | Severe Thunderstorm Warning | TAE | Walton | 40 min |
| Apr 25, 6:37 AM CDT | Tornado Warning | TAE | Walton | 23 min |
| Apr 25, 7:57 AM CDT | Severe Thunderstorm Warning | TAE | Jackson, Washington | 48 min |
| Apr 25, 8:03 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Washington | 42 min |
| Apr 25, 8:20 AM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 55 min |
| Apr 25, 9:14 AM CDT | Rip Current Statement | TAE | Bay | 16 hr |
| Apr 25, 10:22 AM CDT | Tornado Warning | TAE | Leon | 10 min |
| Apr 25, 11:24 AM CDT | Tornado Warning | TAE | Madison | 38 min |
| Apr 25, 11:30 AM CDT | Tornado Warning | TAE | Madison | 30 min |
| Apr 25, 3:47 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Apr 25, 4:16 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 44 min |
| Apr 25, 4:41 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 49 min |
| Apr 25, 4:59 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 31 min |
| Apr 25, 5:30 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 45 min |
| Apr 25, 5:42 PM CDT | Special Marine Warning | TAE | 93 min | |
| Apr 25, 6:31 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Apr 25, 4:26 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 36 min |
| Apr 25, 4:32 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva | 58 min |
| Apr 25, 5:08 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 67 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.